# SDR SWAA2023121520507

- Difficulty date: November 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUT-PLATE STRAP UNDERNEATH CARGO DOOR STRAP STA-787+10'' RBL-19.5''<[01] REMOVED AND REPLACED STRAP UNDERNEATH AT BS794.37 RBL19.5 IAW SRM 51-40-02 AND DWG#146A8340.;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
